# SDR SWIA200210865

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 4,816 hours, 4,037 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L JETPIPE OVHT FAIL MESSAGE ILLUMINATED AT FL350.  FOLLOWED QRH PROCEDURE, SWITCHED TO LOOP A.  MESSAGE DID NOT PERSIST.  TEN MINUTES LATER L JET PIPE OVHT WARNING SOUNDED.  FOLLOWED EMERGENCY MEMORY ITEMS FOR THIS.  THE WARNING EXTINGUISHED AT APPR. 70% N1 AND WE DIVERTED TO PNS FOR A NORMAL LANDING.INSPECTED TAIL PIPE FOR HOT SPOTS.  COULD NOT DUPLICATE FAILURE DURING TEST AND RUN UP.   PERFORMED CHECK AND INSPECTED WIRES ON LEFT JET PIPE LOOPS.  COULD NOT GROUND DUPLICATE PROBLEM.  OPS CHECK GOOD.
